# SDR WVER2016072100014

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 67035670003
- Condition: Damaged
- Location: Bs 1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF CARGO DOOR FLOOR SILL, FOUND AFT MOST INNER CHORD TO BE PREVIOUSLY DOUBLE DRILLED. HOLE IS NOT COMMON TO ADJACENT PARTS.
